OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.34 (2002) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4206

Title: Cardinal invariants for function spaces
Authors: Miranda, Annamaria
Keywords: network
hyperspace
Hausdorff hypertopology
Vietoris topology
cardinal function
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Annamaria Miranda, "Cardinal invariants for function spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 45-55.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: Several function space topologies can be generated by a procedure defined by two parameters: a network on the domain and topology on the hyperspace of the range. Results about cardinal functions and metrizability for a particular class of such spaces are given.
URI: http://hdl.handle.net/10077/4206
ISSN: 0049-4704
MS Classification: 54A10
54B20
54C05
54C35
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:

File Description SizeFormat
MirandaRendMat34.pdf197.35 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.